Partial sums for certain classes of meromorphic functions

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

In this paper, we define and study new classes of meromorphic functions in the punctured disk by using their partial sums.

Original languageEnglish
Pages (from-to)39-49
Number of pages11
JournalTamkang Journal of Mathematics
Volume41
Issue number1
Publication statusPublished - Mar 2010

Fingerprint

Partial Sums
Meromorphic Function
Class

Keywords

  • Meromorphic functions
  • Partial sum

ASJC Scopus subject areas

  • Metals and Alloys
  • Materials Science(all)

Cite this

Partial sums for certain classes of meromorphic functions. / Ibrahim, Rabha W.; Darus, Maslina.

In: Tamkang Journal of Mathematics, Vol. 41, No. 1, 03.2010, p. 39-49.

Research output: Contribution to journalArticle

@article{321822fa3b2f4a06899db273ba91e248,
title = "Partial sums for certain classes of meromorphic functions",
abstract = "In this paper, we define and study new classes of meromorphic functions in the punctured disk by using their partial sums.",
keywords = "Meromorphic functions, Partial sum",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2010",
month = "3",
language = "English",
volume = "41",
pages = "39--49",
journal = "Tamkang Journal of Mathematics",
issn = "0049-2930",
publisher = "Tamkang University",
number = "1",

}

TY - JOUR

T1 - Partial sums for certain classes of meromorphic functions

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2010/3

Y1 - 2010/3

N2 - In this paper, we define and study new classes of meromorphic functions in the punctured disk by using their partial sums.

AB - In this paper, we define and study new classes of meromorphic functions in the punctured disk by using their partial sums.

KW - Meromorphic functions

KW - Partial sum

UR - http://www.scopus.com/inward/record.url?scp=79955886928&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955886928&partnerID=8YFLogxK

M3 - Article

VL - 41

SP - 39

EP - 49

JO - Tamkang Journal of Mathematics

JF - Tamkang Journal of Mathematics

SN - 0049-2930

IS - 1

ER -